# SDR SWIA202053865

- Difficulty date: October 30, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 45,842 hours, 39,281 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK SUPPORT LOWER C? CHANNEL HAS A CRACK.  C-CHECK RO 11/6/2020.  REMOVED AND REPLACED WITH NEW C CHANNEL PN 601R35050-25, REF DWG, CRJ 200 SRM.  COMPLIED WITH TASK CARD.
